Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Shulim KALIMAN, Leonid MAKAR-LIMANOV "On morphisms into contractible surfaces of Kodaira logarithmic dimension ," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 48(4), 797-810, (October, 1996)